# SDR TSAA0652035

- Difficulty date: April 21, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- Aircraft time: 29,905 hours, 18,562 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED ON CLIMB, DIVERTED TO ONTARIO AIRPORT.  LANDED IN ONTARIO WITHOUT INCIDENT.  INSPECTED AND CHECKED AFT L2 AS PER AMM 52-10-00-810-801 AND AMM 52-13-00-5.  PERFORMED BITE CHECK AS PER FIM 32-09-00-810-801.  FAULT INTERMITTENT, AIRCRAFT OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
